MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/10781552221122057

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2022

Elevated transaminases and development of cardiomyopathy in a 32-year-old woman with metastatic breast cancer after treatment with ribociclib followed by palbociclib.

Watts Christina, Nadori Karin

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Cyclin-dependent kinase 4 and 6 inhibitors, ribociclib and palbociclib, are associated with reports of transaminitis and adverse cardiac events.

CASE REPORT: The patient is a previously healthy 32-year-old female diagnosed with estrogen receptor-positive, progesterone receptor-positive, and human epidermal growth factor 2 negative metastatic breast cancer. From July to September 2021, the patient was initiated on ribociclib followed by palbociclib for metastatic breast cancer. She subsequently experienced two episodes of transaminitis and was diagnosed with cardiomyopathy.

MANAGEMENT AND OUTCOME: The patient experienced transaminitis 2 weeks after the initiation of ribociclib resulting in discontinuation. When rechallenged with palbociclib, the patient experienced transaminitis within 1 week of initiation, which resulted in discontinuation. Approximately 1 month after palbociclib discontinuation, the patient was diagnosed with congestive heart failure with a left ventricular ejection fraction of 24%.

DISCUSSION: To our knowledge, there are few case studies investigating cyclin-dependent kinase 4 and 6 inhibitor rechallenge following transaminitis. Prior literature suggests that transaminitis with cyclin-dependent kinase 4 and 6 inhibitors is not a class effect, but this case report suggests otherwise. This report presents a rare case of cardiomyopathy and transaminitis following the administration of cyclin-dependent kinase 4 and 6 inhibitors, ribociclib and palbociclib.

Для цитирования: Watts Christina, Nadori Karin. Elevated transaminases and development of cardiomyopathy in a 32-year-old woman with metastatic breast cancer after treatment with ribociclib followed by palbociclib.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2022. DOI: 10.1177/10781552221122057.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.